# SDR DALA2018052003453

- Difficulty date: May 19, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 73,111 hours, 54,738 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEVLAR CABLE DAMAGED AND BULGED-OUTER COVERING NOT COMPLETE IN ONE AREA. REPLACED KEVLAR CABLE PER AMM 53-53.
